# SDR SWIA95553

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Engine: Pwa PW118A
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Prox Sensor
- Condition: Failed
- Location: Lt Elev Trim
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, AS POWER WAS APPLIED, RECIEVED AURAL WARNING FOR TAKEOFF TRIM.  TAKEOFF WAS ABORTED.  RETURNED TO GATE AND NOTICED AURAL WARNING CIRCUIT BREAKER OPEN.  CIRCUIT BREAKER WOULD NOT RESET.  REPLACED THE LEFT ELEVATOR TRIM PROXIMITY SENSOR WITH A NEW UNIT IN ACCORDANCE WITH MM 22-32-05.  OPERATIONALLY CHECKS GOOD.
